# SDR QXEA200600504

- Difficulty date: February 9, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT HAND WING OUTBOARD FLAP, SIDE GUIDE ROLLER ARM AT FUSELAGE STATION 168.00, WORN ON ARM SECTION.  REPAIRED IAW HORIZON AIR EA R-57-140, REO 670-57-53-035.
